Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 19, 2010, 5:15 AM EDT for Berks County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2010, 5:15 AM EDT (09:15 UTC)
- Expired
- Jul 19, 2010, 6:15 AM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 155 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
605
WWUS81 KPHI 190915
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 AM EDT MON JUL 19 2010
PAZ054-060-061-191015-
BERKS PA-CARBON PA-LEHIGH PA-
515 AM EDT MON JUL 19 2010
...STRONG THUNDERSTORMS WERE APPROACHING BERKS...CARBON AND LEHIGH
COUNTIES...
AT 509 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF STRONG THUNDERSTORMS...THE LEADING EDGE OF WHICH WAS FROM
ABOUT 40 MILES NORTHWEST OF READING TO 25 MILES NORTHWEST OF
LANCASTER TO 30 MILES SOUTHWEST OF LANCASTER...MOVING NORTHEAST AT
35 MPH. THE THUNDERSTORMS WILL BE NEAR WOMELSDORF...STRAUSSTOWN
AROUND 545 AM...WHITFIELD...WERNERSVILLE AROUND 600 AM...WYOMISSING
HILLS AND WYOMISSING AROUND 615 AM.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS.
LAT...LON 4054 7618 4060 7605 4059 7603 4064 7600
4074 7578 4084 7594 4091 7600 4099 7578
4064 7558 4016 7591 4050 7644
$$
MPDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:48 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 19, 3:48 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EDT MON JUL 19 2010 .SYNOPSIS... A COLD FRONT WILL APPROACH THE AREA TODAY AND STALL OVER THE DELMARVA LATE TONIGHT OR TUESDAY. A BOUNDARY WILL LINGER OVER THE AREA THROUGH THE REST OF THE WORK WEEK, KEEPING OUR WEATHER UNSETTLED AT TIMES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE LATEST COLD FRONT THAT WILL OFFER MINIMAL RELIEF FROM THE ONGOING HEAT WAS MOVING THROUGH THE GREAT LAKES REGION EARLY THIS MORNING. IT IS PROGGED TO ENTER NORTHWESTERN PENNSYLVANIA BY THE END OF THE PERIOD, AND IT WILL BE PRECEDED BY A PRE-FRONTAL TROUGH. THERE IS SOMETHING OF AN UPPER JET AND A MID LEVEL IMPULSE ROTATING AROUND THE EASTERN CANADIAN VORTEX THAT ACCOMPANY THE TROUGH. THERE IS FAIR SHEAR IN THE LOWEST 6 KM /FORECAST TO BE BETTER NORTHWEST THAN SOUTHEAST/, MODERATE INSTABILITY /FORECAST TO BE BETTER SOUTHEAST THAN NORTHWEST/, AND A RATHER MOIST ATMOSPHERE THAT SHOULD SUPPORT AT LEAST SOME STRONG, WET THUNDERSTORMS. THE STORM PREDICTION CENTER HAS ALL BUT THE SOUTHERN QUARTER OF THE FORECAST AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. WE HAVE ADDED SOME ENHANCED WORDING AND RAISED THE POPS INTO THE LIKELY TO HIGH CHANCE RANGE. WE ALSO CONTINUE TO HIGHLIGHT THIS IN THE HWO. WITH SOME MID AND A FAIR AMOUNT OF HIGH CLOUDINESS IN ADVANCE OF THE ACTIVITY AND WITH THE MOIST ATMOSPHERE, WE HAVE SIDED WITH THE MARGINALLY COOLER STAT GUIDANCE TODAY. THIS STILL HAS TEMPERATURES OVER MOST OF THE AREA REACHING 90 DEGREES, AND WITH THE HUMIDITY THE HEAT INDICES ARE EXPECTED TO CLIMB INTO THE MID 90S OVER THE LOWER DELAWARE VALLEY. IT WILL AGAIN BE UNCOMFORTABLE, BUT NOT SUFFICIENTLY SO TO ISSUE ANY HEAT ADVISORY. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... THE COLD FRONT MOVES THROUGH TONIGHT AND STALLS SOMEWHERE NEAR OUR FAR SOUTHERN ZONES. WITH THE ONGOING ZONAL MID LEVEL FLOW, WE EXPECT AT LEAST ONE OTHER WEAKENING FRONT TO MAKE A RUN AT US AND AT LEAST ONE OTHER IMPULSE TO MOVE ALONG THE GENERAL BAROCLINIC ZONE SET UP BETWEEN THE EXPANSIVE MID LEVEL RIDGE TO THE SOUTH AND THE CANADIAN VORTEX TO THE NORTH DURING THIS TIME FRAME. RIGHT NOW, WE ARE CENTERING THIS AROUND TUESDAY NIGHT. SO, AFTER SOME LINGERING EARLY POPS TONIGHT, WE DROP POPS LATE TONIGHT AND REINTRODUCE THEM BEGINNING TUESDAY AFTERNOON. WE CARRY FAIRLY HIGH CHANCE POPS TUESDAY NIGHT AND MAINTAIN THE SLIGHT CHANCE POPS ON WEDNESDAY. MAINLY, THIS MAINTAINS CONTINUITY. DAYTIME MAXES ON TUESDAY ON WEDNESDAY SHOW A MODEST OVERALL TREND DOWNWARD, AS DO DEW POINTS. WE HAVE LEANED TOWARD THE WARMER NIGHTTIME MINS IN THIS SOUPY REGIME. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE SUMMER PATTERN WITH HEAT AND HUMIDITY WILL CONTINUE INTO THE EXTENDED PERIOD. THE UPPER AIR PATTERN WILL FEATURE HIGH PRESSURE ACROSS THE SOUTHERN STATES WHICH WILL PERSIST INTO THE EARLY PART OF THE WEEKEND BEFORE WEAKENING. THE STORM TRACK WILL BE ACROSS THE NORTHERN PLAINS STATES EASTWARD INTO NEW ENGLAND. THIS WILL GUIDE WEAK SHORT WAVES ACROSS THE REGION DURING THE PERIOD. ONE STRONGER WAVE WILL DEVELOP DURING THE WEEKEND AND PASS ACROSS SRN CANADA. THESE FEATURES...COMBINED WITH THE HEAT AND HUMIDITY WILL PRODUCE PERIODS OF SHOWERS/TSTMS DURING THE LATE WEEK AND EARLY WEEKEND PERIOD. TEMPERATURES WILL REMAIN ABOVE NORMAL WITH HIGH TEMPERATURES IN THE UPPER 80 TO LOW 90S ACROSS MOST AREAS. FRIDAY MAY BE THE HOTTEST DAY DURING THE STRETCH WITH LOW 90S ACROSS THE NORTHERN AREAS AND MID 90S IN THE URBANIZED AREAS. OVERNIGHT LOWS WILL MAINLY BE IN THE 70S. THE UPPER PATTERN WILL CHANGE DURING THE WEEKEND WITH A TROUGH DEVELOPING ACROSS THE EAST...SO COOLER CONDITIONS WILL LIKELY ARRIVE BY EARLY NEXT WEEK. && .AVIATION /07Z MONDAY THROUGH FRIDAY/... A WEAK VORTICITY TROUGH MOVED THROUGH SOUTHERN PORTIONS OF OUR AREA EARLY IN THE OVERNIGHT PERIOD AND SOME DYING SHOWERS BRIEFLY THREATENED KILG AND KMIV BEFORE DISSIPATING. OTHERWISE SOME PATCHY HIGH CLOUDINESS WILL WORK THROUGH THE AREA EARLY THIS MORNING... ALONG WITH PATCHY FOG AND HAZE AT THE MORE RURAL TAF SITES...IN ANTICIPATION OF A COLD FRONT APPROACHING FROM THE WEST. THE AIR MASS WILL REMAIN QUITE UNSTABLE...SO AT LEAST SCATTERED THUNDERSTORMS WILL BE FORMING INTO WESTERN PORTIONS OF THE AREA BY MID TO LATE MORNING...WITH SCATTERED TO BROKEN ACTIVITY OVER THE TAF SITES THIS AFTERNOON. SOME WIND GUSTS COULD BE QUITE STRONG OR EVEN REACH SEVERE LEVELS...GIVEN THE DECENT CAPES AND HIGH INSTABILITY AS SHOWN BY LIFTED INDICES NEAR MINUS 6 ON THE NAM FOUS BY 00Z. SPC CONTINUES TO PAINT OUR TAF SITES IN AN AREA OF SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR TODAY. LOCALIZED IFR CONDITIONS IN CONVECTION SHOULD BE EXPECTED FROM LATE MORNING OR MIDDAY BUT ESPECIALLY THIS AFTERNOON AND INTO THIS EVENING UNTIL THE FRONT AND MODEST UPPER TROUGH MOVE EAST OF THE AREA. DECREASING THUNDERSTORM COVERAGE AND IMPROVING CONDITIONS IN THE POST-FRONTAL ENVIRONMENT WILL OCCUR DURING THIS EVENING...BUT SOME VISIBILITIES MAY DROP TO MARGINAL VFR LEVELS OVERNIGHT IN FOG AND HAZE. OUTLOOK... VERY GOOD AFTERNOON AND EVENING INSTABILITY WILL BE IN PLACE MUCH OF THE REST OF THIS WEEK AS THE FRONT WILL REMAIN NEAR OUR AREA AND MAY PROVIDE SOME FORCING FOR MAINLY DIURNAL CONVECTION...UNTIL A FINAL LOW MOVES THROUGH SATURDAY INTO SATURDAY NIGHT. && .MARINE... AN APPROACHING COLD FRONT TODAY WILL CAUSE AN INCREASE IN THE SOUTHWEST SYNOPTIC FLOW OVER THE AREA WATERS. WAVEWATCH HAS BACKED OFF A BIT ON THE RESULTANT WAVES FOR TODAY HOWEVER...SO WE WILL CONTINUE TO FORECAST SUB-SMALL CRAFT ADVISORY CONDITIONS TODAY AND CONTINUE TO CAP SEAS AT 4 FEET. IF WAVES REACH 5 FEET FOR A TIME LATE TODAY OR THIS EVENING...THE DAY SHIFT MAY BE ABLE TO BETTER RESOLVE THIS ISSUE. THE APPROACHING FRONT IS EXPECTED TO SPARK SCATTERED TO BROKEN SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND INTO TONIGHT. OTHERWISE THE COLD FRONT WILL STALL JUST TO OUR SOUTH BY TUESDAY AND THEN OSCILLATE OVER OR NEAR OUR MARINE AREA THIS WEEK. THIS FRONT WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS FROM TIME TO TIME... HOWEVER MOST OF THE TIME CONDITIONS WILL BE RAIN-FREE ON OUR WATERS. THE BEST CHANCE FOR SMALL CRAFT ADVISORY CONDITIONS WILL BE LATE IN THE WEEK AS A STRONGER FRONT APPROACHES...PERHAPS PASSING THROUGH LATE SATURDAY OR SATURDAY NIGHT. THE RISK OF RIP CURRENTS TODAY IS EXPECTED TO BE LOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI NEAR TERM...DELISI SHORT TERM...DELISI LONG TERM...O'HARA AVIATION... MARINE...
Hazardous weather outlook, Jul 19, 3:09 AM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 AM EDT MON JUL 19 2010 DEZ001-MDZ008-NJZ001-007>010-012>022-026-027-PAZ054-055-060>062- 067>071-200900- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 309 AM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY. THE MAIN THREAT IS DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING ALSO ARE LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ012-015-019-020-NJZ023>025-200900- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 309 AM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS, LOCALLY HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450-451-200900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 309 AM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY. THE MAIN THREAT IS DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING ALSO ARE LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-200900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 309 AM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS, LOCALLY HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 12:33 AM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1233 AM EDT MON JUL 19 2010 MDZ008-190600- CECIL- INCLUDING THE CITY OF...ELKTON 1233 AM EDT MON JUL 19 2010 ...STRONG WIND GUSTS FROM THUNDERSTORMS... WIND GUSTS FROM THUNDERSTORMS HEADING FOR SOUTHERN CECIL COUNTY WILL REACH AREAS NEAR FARMINGTON, FAIR HILL AND ELKTON BETWEEN 1240 AM AND 100 AM EDT. WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS STORMS MOVE INTO SOUTHERN CECIL COUNTY. THESE WIND GUSTS COULD KNOCK DOWN SMALL OR WEAK TREES AND TREE LIMBS AND MAY CAUSE SCATTERED POWER OUTAGES. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR THE SOUTHERN PART OF CECIL COUNTY UNTIL 100 AM. MPD
Special weather statement, Jul 19, 1:00 AM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
100 AM EDT MON JUL 19 2010
DEZ001-002-MDZ008-012-015-019-020-NJZ016-021-190630-
CAROLINE MD-CECIL MD-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
100 AM EDT MON JUL 19 2010
...STILL STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S...SALEM AND TALBOT
COUNTIES...
AT 1255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS...THE LEADING EDGE OF WHICH WAS FROM 11 MILES WEST OF
MIDDLETOWN TO 10 MILES EAST OF CENTERVILLE TO 7 MILES NORTH OF
EASTON...MOVING EAST AT 30 MPH. A FEW OF THE TRAILING STORMS WERE
YET TO CROSS CHESAPEAKE BAY.
THE LEADING EDGE OF THE THUNDERSTORMS WILL BE NEAR MIDDLETOWN...
BOHEMIAS MILLS AROUND 115 AM...ODESSA...PORT PENN AROUND 130 AM...
SALEM...WOODLAND BEACH AROUND 145 AM...ALLOWAY...GREENWICH AROUND
200 AM...OLIVET AND ELMER AROUND 215 AM.
THESE STORMS HAD WEAKENED SOME...BUT THE STRONGEST STORMS STILL MAY
GENERATE WIND GUSTS UP TO 50 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3887 7626 3883 7620 3894 7624 3884 7638
3903 7633 3900 7618 3916 7628 3951 7600
3958 7556 3946 7558 3932 7543 3958 7553
3964 7517 3958 7509 3920 7504 3917 7514
3932 7543 3895 7531 3876 7640
MPDLocal storm report, Jul 19, 2:05 AM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 AM EDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 1 E CHESTERBROOK 38.97N 76.28W
07/19/2010 QUEEN ANNE'S MD COUNTY OFFICIAL
LIMBS DOWN NEAR CHESTERBROOK ON KENT ISLAND.
1220 AM TSTM WND DMG 4 WNW LANGFORD 39.22N 76.21W
07/19/2010 KENT MD COUNTY OFFICIAL
POLLS AND WIRES DOWN IN THE GREAT OAK AREA.
&&
MPDSpecial weather statement, Jul 19, 5:15 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 AM EDT MON JUL 19 2010
PAZ054-060-061-191015-
BERKS PA-CARBON PA-LEHIGH PA-
515 AM EDT MON JUL 19 2010
...STRONG THUNDERSTORMS WERE APPROACHING BERKS...CARBON AND LEHIGH
COUNTIES...
AT 509 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF STRONG THUNDERSTORMS...THE LEADING EDGE OF WHICH WAS FROM
ABOUT 40 MILES NORTHWEST OF READING TO 25 MILES NORTHWEST OF
LANCASTER TO 30 MILES SOUTHWEST OF LANCASTER...MOVING NORTHEAST AT
35 MPH. THE THUNDERSTORMS WILL BE NEAR WOMELSDORF...STRAUSSTOWN
AROUND 545 AM...WHITFIELD...WERNERSVILLE AROUND 600 AM...WYOMISSING
HILLS AND WYOMISSING AROUND 615 AM.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS.
LAT...LON 4054 7618 4060 7605 4059 7603 4064 7600
4074 7578 4084 7594 4091 7600 4099 7578
4064 7558 4016 7591 4050 7644
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:58 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 62 min |
| Jul 19, 7:20 AM EDT | Special Weather Statement | PHI | Morris | 55 min |
| Jul 19, 8:47 AM EDT | Special Weather Statement | PHI | Camden | 58 min |
| Jul 19, 9:07 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 53 min |
| Jul 19, 9:44 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 61 min |
| Jul 19, 10:05 AM EDT | Special Weather Statement | PHI | Camden, Gloucester | 55 min |
| Jul 19, 10:15 AM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Jul 19, 10:18 AM EDT | Special Marine Warning | PHI | 57 min | |
| Jul 19, 10:20 AM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cumberland | 55 min |
| Jul 19, 10:40 AM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 21 min |
| Jul 19, 10:43 AM EDT | Special Marine Warning | PHI | 32 min | |
| Jul 19, 4:42 PM EDT | Special Weather Statement | PHI | Sussex | 48 min |
| Jul 19, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 28 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | PHI | Warren | 51 min |
| Jul 19, 6:20 PM EDT | Special Weather Statement | PHI | Morris | 40 min |
| Jul 19, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 53 min |
| Jul 19, 6:52 PM EDT | Special Weather Statement | PHI | Salem | 68 min |
| Jul 19, 7:40 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 65 min |
| Jul 19, 6:04 AM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe, Montgomery, Northampton | 56 min |
| Jul 19, 7:46 AM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 59 min |
| Jul 19, 8:19 AM EDT | Special Weather Statement | PHI | Montgomery | 56 min |
| Jul 19, 2:09 PM EDT | Special Weather Statement | PHI | Carbon | 51 min |
| Jul 19, 2:21 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 54 min |
| Jul 19, 4:24 PM EDT | Special Weather Statement | PHI | Carbon | 36 min |
| Jul 19, 5:11 PM EDT | Special Weather Statement | PHI | Monroe | 49 min |
| Jul 19, 5:25 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 65 min |
| Jul 19, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 66 min |
| Jul 19, 6:34 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 56 min |
| Jul 19, 6:57 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 48 min |
| Jul 18, 11:12 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 93 min |
| Jul 19, 12:00 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 60 min |
| Jul 19, 9:14 AM EDT | Special Weather Statement | PHI | New Castle | 61 min |
| Jul 19, 7:21 PM EDT | Special Weather Statement | PHI | Kent | 54 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.